# SDR SWAA2025082607472

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 42,401 hours, 20,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN AT ROW 14 ABC.   R&R EMERGENCY EXIT LIGHT COVER AT ROW 14 ABC IAW AMM 33-51-01.
